# SDR R61A2022062000401

- Difficulty date: June 2, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 46,927 hours, 29,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSE FLOOR STRUCTURE CORROSION FOUND ON RH DOUBLER BTWN FR 12-14. MX REPLACED SILL PLATE PN 170-05663-605 IAW SRM 51-41-02, 51-43-04, 51-42-02
